# SDR 96FDEA00719

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N113FE
- Make and model: Boeing 727-22
- Aircraft serial: 19894
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOORS WOULD NOT RETRACT ON TAKEOFF.  RECYCLED THE GEAR AND TRIED AGAIN, STILL NO GEAR DOORS RETRACTED.  WE OBSERVED AIR SPEED LIMITS, LIGHT EXTINGUISHED EN ROUTE.  FOUND NOSE STRUT DEFLATED.  RESEALED UPPER GLAND NUT PER MM 32-21-1 AND SERVICED SAME, NO LEAKS NOTED.  COMPLIED WITH RII INSP PER MM 32-21-1.
